# SDR REXA201100658

- Difficulty date: October 1, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 9,245 hours, 6,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER AT FS 295-310 S26R TO S-26L FOUND CORRODED.  REPAIRED IAW SRM 51-42-06.
